# SDR HEEA073393

- Difficulty date: June 8, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 1,349 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70079H000Y150
- Condition: Kinked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KINKED ON 90 DEGREE END.
